The Doctor Is In
The Doctor Is In!
Each month, Dr. Mary Jane Minkin answers menopause-related questions from our Facebook community. Those answers can be found here.
As a board-certified OB/GYN, professor at Yale and an accomplished author, Dr Minkin has extensive background in women’s health issues and has recommended Remifemin® for many years. Each month, she answers menopause-related questions submitted by women on the Remifemin Facebook page. Join the conversation on Facebook, and find her answers here.

November 2015 Q&A



Starla wrote: I have been taking Remifemin® for 2 weeks but the hot flashes and night sweats are not letting up. Any advise (sic)?


Shelley writes: for the past year I have been slowing down on my bleeding September and October I'm bleeding very heavy and have big black blood clots, and I'm 50 years is this part of menopause ?
separator
The material in this site is intended to be of general informational use and is not intended to constitute medical advice, probable diagnosis, or recommended treatments.
 
[x]
 
[x]
 
[x]
 
[x]